# SDR ASAA2020100933340

- Difficulty date: October 9, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 20,491 hours, 6,509 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 32502730305030
- Condition: Faulted
- Location: Nr 1 Fire Loop
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT, NR 1 ENGINE A LOOP FAULT.  NO FAULT NOTED ON B LOOP.  GROUNDED-YES.  ACCOMPLISHED TSR710174, REPLACED ENGINE NR 1 MW0315 AND MW0325 HARNESS, REF B737-900 AMM 26-11-02-400-801 AND REF AMM 26-11-02-400-802.  OPERATIONS NORMAL, REF AMM 26-11-00-710-801.
